# SDR EAS2001F00000

- Difficulty date: October 25, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N646G
- Make and model: Lear 55LEAR
- Aircraft serial: 016
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Seat
- Part number: 232710018
- Part serial: 3628
- Condition: Scored
- Location: Lt Mlg
- Part time: 7,899 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR DOWN INDICATION SLOW TO ILLUMINATE.  FOUND DOWN LOCK SWITCH ACTUATING BALL SEAT SCORED.  POSSIBLY CAUSING SWITCH TO ACTUATE SLOWLY.
